# SDR 99ZZZM10

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N778AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 38197
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN621A
- Condition: Improper Part
- Location: Strut
- Part time: 32 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INCORRECT HARDWARD HAD BEEN INSTALLED IN THE UPPER END OF THE LEFT REAR LIFT STRUT.  THE BOLT THROUGH THE UPPER END OF THE LIFT STRUT WAS APPROXIMATELY 1.5 INCHES PLUS TOO LONG.  THE NUT HAD BEEN TIGHTENED UNITL IT BOTTOMED OUT ON THE THREADS, LEAVING THE LIFT STRUT FREE TO SLIDE ON THE BOLT.  FLIGHT LOADS HAD BENT THE BOLT AND ELONGATED THE HOLE THROUGH THE STRUT ATTACH FITTING AND THE REAR SPAR.  THESE PARTS ARE NOT REPAIRABLE PER AMERICAN CHAMPION AIRWORTHINESS LIMITATIONS LIMITATIONS, AND THE LEFT WING WAS REPLACED UNDER FACTOR WARRANTY.  (M)
